Alert archive / Missouri / Freeze Warnings in 2011
Freeze Warning 1, NWS St. Louis, MO
NWS St. Louis, MO issued this freeze warning at Mar 26, 2011, 4:05 PM CDT for 13 counties in Missouri; 5 counties in Illinois. It took effect at Mar 27, 2011, 1:00 AM CDT. It was in force for 8 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 26, 2011, 4:05 PM CDT (21:05 UTC)
- In effect from
- Mar 27, 2011, 1:00 AM CDT
- Expired
- Mar 27, 2011, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS St. Louis, MO
Counties Clinton County, IL, Madison County, IL, Monroe County, IL, Saint Clair County, IL, Washington County, IL, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Franklin County, MO, Gasconade County, MO, Jefferson County, MO, Moniteau County, MO, Montgomery County, MO, Osage County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 25 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 1:04 AM CDT | SNOW 3.5 | 3 Se Hematite, MO | STORM TOTAL |
| Mar 27, 1:39 AM CDT | SNOW 4.2 | 2 Sw Fenton, MO | STORM TOTAL |
| Mar 27, 5:29 AM CDT | SNOW 4 | Lonedell, MO | STORM TOTAL |
| Mar 27, 7:22 AM CDT | SNOW 4.9 | Belleville, IL | STORM TOTAL |
| Mar 27, 7:27 AM CDT | SNOW 5 | 3 Se Hillsboro, MO | STORM TOTAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1183 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
764 WWUS73 KLSX 262105 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 405 PM CDT SAT MAR 26 2011 ILZ069-074-100>102-MOZ041-047>051-059>065-271400- /O.NEW.KLSX.FZ.W.0001.110327T0600Z-110327T1400Z/ CLINTON IL-WASHINGTON IL-MADISON IL-ST. CLAIR IL-MONROE IL- BOONE MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO- ST. LOUIS CITY MO-JEFFERSON MO- INCLUDING THE CITIES OF...EDWARDSVILLE...BELLEVILLE...COLUMBIA... JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS 405 PM CDT SAT MAR 26 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. * TIMING...A HARD FREEZE OF TEMPERATURES 28 DEGREES OR LOWER IS EXPECTED BETWEEN 400 AM AND 800 AM EARLY SUNDAY MORNING. * TEMPERATURES...LOW TEMPERATURES WILL BE FROM 25 TO 28 DEGREES. * IMPACTS...THE AGRICULTURAL COMMUNITY INDICATES THAT DUE TO THE RECENT STRETCH OF WARM WEATHER...MANY PLANTS ARE VULNERABLE TO LOW TEMPERATURES IN THE MIDDLE AND UPPER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ GLASS
1 follow-up statement
257 WWUS73 KLSX 270927 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 427 AM CDT SUN MAR 27 2011 ILZ100>102-MOZ041-047>051-059>065-272200- /O.NEW.KLSX.FZ.W.0002.110328T0400Z-110328T1400Z/ /O.CON.KLSX.FZ.W.0001.000000T0000Z-110327T1400Z/ MADISON IL-ST. CLAIR IL-MONROE IL-BOONE MO-MONITEAU MO-COLE MO- OSAGE MO-CALLAWAY MO-MONTGOMERY MO-GASCONADE MO-WARREN MO- ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO- JEFFERSON MO- INCLUDING THE CITIES OF...EDWARDSVILLE...BELLEVILLE...COLUMBIA... JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS 427 AM CDT SUN MAR 27 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT MONDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * TIMING...BELOW FREEZING TEMPERATURES WILL BE POSSIBLE UNTIL 900 AM THIS MORNING. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AGAIN LATE THIS EVENING AND REMAIN BELOW FREEZING UNTIL 900 AM MONDAY. * TEMPERATURES...LOW TEMPERATURES WILL BE FROM 25 TO 28 DEGREES. * IMPACTS...THE AGRICULTURAL COMMUNITY INDICATES THAT DUE TO THE RECENT STRETCH OF WARM WEATHER...MANY PLANTS ARE VULNERABLE TO LOW TEMPERATURES IN THE MIDDLE AND UPPER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MOZ072-073-272200- /O.NEW.KLSX.FZ.W.0002.110328T0400Z-110328T1400Z/ CRAWFORD MO-WASHINGTON MO- 427 AM CDT SUN MAR 27 2011 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT MONDAY. * TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING LATE THIS EVENING AND REMAIN BELOW FREEZING UNTIL 900 AM MONDAY. * TEMPERATURES...LOW TEMPERATURES WILL BE FROM 25 TO 28 DEGREES. * IMPACTS...THE AGRICULTURAL COMMUNITY INDICATES THAT DUE TO THE RECENT STRETCH OF WARM WEATHER...MANY PLANTS ARE VULNERABLE TO LOW TEMPERATURES IN THE MIDDLE AND UPPER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ ILZ069-074-271400- /O.CON.KLSX.FZ.W.0001.000000T0000Z-110327T1400Z/ CLINTON IL-WASHINGTON IL- 427 AM CDT SUN MAR 27 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * TIMING...BELOW FREEZING TEMPERATURES WILL BE POSSIBLE UNTIL 900 AM THIS MORNING. * TEMPERATURES...LOW TEMPERATURES WILL BE FROM 25 TO 28 DEGREES. * IMPACTS...THE AGRICULTURAL COMMUNITY INDICATES THAT DUE TO THE RECENT STRETCH OF WARM WEATHER...MANY PLANTS ARE VULNERABLE TO LOW TEMPERATURES IN THE MIDDLE AND UPPER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ CARNEY
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Mar 26, 1:22 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Mar 26, 1:22 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
122 PM CDT SAT MAR 26 2011
.DISCUSSION...
/405 AM CDT SAT MAR 26 2011/
OBVIOUSLY...PRIMARY CONCERN IN THE SHORT TERM IS TODAYS
APPROACHING STORM SYSTEM AND ITS POTENTIAL FOR LATE SEASON WINTER
WEATHER. ALL 00Z RUNS HAVE TWEEKED STORM TRACK SWD JUST A
BIT...WHICH NOW PLACES AXIS OF HEAVIEST QPF PRIMARILY S OF
I-70...WITH ALL SOLUTIONS (INCLUDING THE NON-OPERATIONAL MESO-
SCALE OUTPUT) SUGGESTING A VERY SHARP N EDGE OF THE PRECIP SHIELD
WITH THE 850MB LOW DURING THE DAY TODAY. DID NOT TOTALLY BUY INTO
THIS SWD DISPLACEMENT AS WE ARE NOT SEEING A SIGNIFICANT DEEPENING
OF THE COLD AIR ON OUR VWP OR AREA PROFILERS YET...BUT DID TWEEK
EXPECTED SNOW/SLEET ACCUMULATIONS SWD A BIT...WHICH WILL RESULT
IN EXPANDING THE WINTER WEATHER ADVISORY SWD ONE TIER OF
COUNTIES...AND ALSO TRIMMING OFF THE FAR N EDGE OF THE ADVISORY
DUE TO LESS SNOWFALL THERE.
CERTAINLY...MAIN ACCUMULATIONS WILL OCCUR WITH THE WAA IN ADVANCE
OF THE LOW TODAY. LIGHTER ACCUMULATIONS SHOULD LINGERING INTO
THIS EVENING AS UPPER LEVEL SHORTWAVE INCREASES DYNAMIC LIFT OVER
AREA...AND IT MAY BE THAT FOR N SECTIONS OF THE ADVISORY AREA THIS
DYNAMIC LIFT MAY PRODUCE THE BULK OF ACCUMULATING SNOW.
THIS SYSTEM HAS A LOT GOING FOR IT IN TERMS OF MOISTURE WITH SFC
DEWPOINTS S OF WARM FRONT OVER E TX IN THE 65-70 DEGREE
RANGE. QPF OUTPUT FROM THE MODELS IS CORRESPONDINGLY
GENEROUS...WITH THE OFF-CYCLE NAM NOW FORECASTING .5 TO OVER 1.0
INCHES OF QPF OVER OUR S COUNTIES. MANY...MANY QUESTIONS
REGARDING HOW MUCH ACCUMULATION WILL OCCUR...PTYPE...RELATIVELY
WARM GROUND...AND RATE OF FALL BEING SOME OF THE BIGGEST
CONCERNS. WHILE THE FORECAST SOUNDINGS ARE NOT ALL THAT COLD...IT
SEEMS THAT MANY TIMES IN THESE LATE SEASON SYSTEMS VERTICAL MOTION
AND PRECIP PROCESSES WILL GENERATE ENOUGH COLD AIR THAT THE PRECIP
WILL CHANGE OVER TO A WINTRY MIX WITH SURPRISING SPEED...AND THE
SWD SHIFT OF THE ADVISORY AND PTYPE TRENDS HAVE BEEN TWEEKED WITH
THIS THINKING IN MIND. HAVE CONTINUED WITH THE GENERAL IDEA OF
2-5 INCHES OF ACCUMULATION...BUT ITS NOT TOTALLY OUT OF THE
QUESTION THAT ISOLATED HEAVIER SNOW/SLEET ACCUMULATIONS COULD
OCCUR IN SOME SPOTS OVER THE E OZARKS IF THE PRECIP CHANGES OVER
TO ALL SNOW FAIRLY EARLY IN THE STORM AND STAYS THAT WAY.
NO SIGNIFICANT CHANGES IN THE SUN-TUE TIME FRAME.
TRUETT
&&
.AVIATION...
/1254 PM CDT SAT MAR 26 2011/
SNOW WAS SPREADING E-NEWD THROUGH COU AND INTO STL/SUS AHEAD OF
A SHORTWAVE TROUGH OVER ERN KS AND WELL NE OF SFC LOW OVER NERN TX
SERN OK. FURTHER N UIN MAY JUST GET LIGHT SNOW OR FLURRIES LATER
THIS AFTN AND EARLY THIS EVNG. CEILINGS AND VSBYS SHOULD DROP DOWN
TO AS LOW AS 1/2 TO 1SM AT TIMES IN STL/SUS WITH CEILINGS AS LOW
AS 500-1000 FT SIMILAR TO WHAT IS CURRENTLY OCCURRING IN COU WITH
THE HEAVIER SNOW. THE SNOW SHOULD BEGIN TO TAPER OFF TO FLURRIES
IN COU BY EARLY EVNG AND IN STL/SUS BY LATE EVNG. CEILINGS SHOULD
ALSO GRADUALLY RISE AFTER THE SNOW ENDS AND AS DRIER AIR FILTERS
SWD INTO THE AREA AS THE SFC RIDGE OVER THE NRN PLAINS AND GREAT
LAKES REGION BUILDS SWD INTO MO IL BEHIND THE STORM SYSTEM TGT.
THE LOW LEVEL CLOUD CEILING SHOULD SCATTER OUT SUN MRNG. A NELY
SFC WIND WILL CONTINUE THROUGH THE FORECAST PERIOD.
SPECIFICS FOR KSTL...CEILINGS AND VSBYS WILL DETERIORATE QUICKLY
EARLY THIS AFTN AS SNOW MOVES IN...DROPPING DOWN TO 500-1000 FT
AND 1/2SM TO 1SM AT TIMES AS THE SNOW BECOMES HEAVIER. THE SNOW
WILL TAPER OFF TO FLURRRIES BY LATE EVNG AND TOTALLY END BY 06Z
SUN. SHOULD ALSO SEE A RISE IN CEILING HEIGHT LATER TGT WITH THE
LOW LEVEL CLOUD CEILING SCATTERING OUT SUN MRNG. NELY SFC WIND
WILL CONTINUE THROUGH THE PERIOD...GUSTY AT TIMES THIS AFTN INTO
THE EARLY EVNG.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR AUDRAIN
MO-BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
GASCONADE MO-JEFFERSON MO-LINCOLN MO-MONITEAU MO-MONROE MO-
MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-ST. CHARLES MO-ST.
FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
MO-WARREN MO-WASHINGTON MO.
IL...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR CALHOUN
IL-JERSEY IL-MADISON IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Mar 26, 12:14 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1214 PM CDT SAT MAR 26 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1214 PM CDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER ROUND OF WINTRY WEATHER IS EXPECTED TODAY...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 70. BY THE TIME THE PRECIPITATION TAPERS OFF THIS EVENING SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE FORECAST FROM MID MISSOURI INTO THE ST LOUIS AREA... WITH SOME SLEET ACCUMULATIONS ALSO POSSIBLE FROM THE EASTERN OZARKS INTO SOUTHEAST MISSOURI. A WINTER WEATHER ADVISORY IS IN EFFECT FOR PORTIONS OF CENTRAL...EAST CENTRAL...AND SOUTHEAST MISSOURI.. AS WELL AS PARTS OF SOUTHWEST ILLINOIS...AND PLEASE REFER TO THIS PRODUCT FOR FURTHER DETAILS. THUNDERSTORMS WILL ALSO BE SCATTERED ACROSS SOUTHERN MISSOURI AND SOUTHERN ILLINOIS. SOME OF THESE STORMS MAY BE ASSOCIATED WITH THUNDERSNOW AND SOME ALSO MAY PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE ANOTHER CHANCE FOR SNOW MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT THE BEGINNING OF ANY SLEET OR SNOW...AND ANY SNOW OR SLEET ACCUMULATIONS OF OVER AN INCH. GLASS
In the hours before
Local storm report, Mar 26, 3:46 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
346 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM SLEET DE SOTO 38.14N 90.56W
03/26/2011 M0.5 INCH JEFFERSON MO TRAINED SPOTTER
SNOW HAS CHANGED OVER TO SLEET. 3.5 INCHES OF SNOW
ACCUMULATION WITH 0.5 INCHES OF SLEET ON TOP. PRECIP IS
LIGHT AND ROADS ARE CLEAR
&&
SNYDERLocal storm report, Mar 26, 3:51 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
351 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM SNOW EDWARDSVILLE 38.80N 89.97W
03/26/2011 M1.5 INCH MADISON IL TRAINED SPOTTER
MODERATE SNOW...HEAVY AT TIMES.
&&
STALLEYLocal storm report, Mar 26, 3:53 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
353 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM SNOW COLLINSVILLE 38.68N 90.00W
03/26/2011 M1.5 INCH MADISON IL TRAINED SPOTTER
1.5 INCHES OF SNOW WITH HEAVY SNOW CONTINUING TO FALL.
&&
SNYDERLocal storm report, Mar 26, 3:58 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
358 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM SNOW NEW HAVEN 38.61N 91.22W
03/26/2011 M5.5 INCH FRANKLIN MO TRAINED SPOTTER
STORM TOTAL OF 5.5 INCHES.
&&
STALLEYLocal storm report, Mar 26, 4:00 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HEAVY SNOW O'FALLON 38.78N 90.71W
03/26/2011 M2.4 INCH ST. CHARLES MO TRAINED SPOTTER
SNOW IS NOW HEAVY
&&
GKSLocal storm report, Mar 26, 4:01 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
401 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM SNOW FESTUS 38.22N 90.41W
03/26/2011 M3.2 INCH JEFFERSON MO TRAINED SPOTTER
3.2 INCHES OF SNOW....LIGHT SLEET FALLING NOW.
&&
STALLEYNearby
Freeze Warnings in Missouri, 2011Freeze Warnings in Illinois, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.